Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



A remark on the reproducing kernel thesis for Hankel operators

Author: S. Treil
Original publication: Algebra i Analiz, tom 26 (2014), nomer 3.
Journal: St. Petersburg Math. J. 26 (2015), 479-485
MSC (2010): Primary 47B35
Published electronically: March 20, 2015
MathSciNet review: 3289181
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A simple proof is given of the so-called reproducing kernel thesis for Hankel operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 47B35

Retrieve articles in all journals with MSC (2010): 47B35

Additional Information

S. Treil
Affiliation: Department of Mathematics, Brown University, 151 Thayer Str./Box 1917, Providence, Rhode Island 02912

Keywords: Hankel operator, reproducing kernel thesis, Bonsall's theorem, Uchiyama's lemma
Received by editor(s): October 10, 2013
Published electronically: March 20, 2015
Additional Notes: This material is based on the work supported by the National Science Foundation under the grant DMS-0800876. Any opinions, findings, and conclusions or recommendations expressed in this material are those of the author and do not necessarily reflect the views of the National Science Foundation
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society